# SDR DL76S050727

- Difficulty date: August 11, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 59,158 hours, 28,784 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311T12315
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE WAS INCURRED ON THE MID SPAR BULKHEAD, HOLE COMMON TO UPPER SPAR FITTING AND UPPER SPAR WEB.  HOLE WAS OVERSIZED TO REMOVE DAMAGE PER ER/A 099683-14.  REF AD 2004-16-12, EO 01-074906-03AD.
